Poz Mikey

4/29/2007

Kaletra


So this past week the doctor put me on a medication called Kaletra. I started taking it on Friday and I will never start taking a new med. on a work day again. I had all the first signs of side effects except for the hurling and death.

The side effects were so bad I had to lay down in the shop for awhile. I have to be really careful and drink lots of water with this med. like the rest. I could not get off the hopper at work my bowels were so bad. Dehydration is the leading cause for people who have HIV/AIDS to be hospitalized

I also had a lot of pain in my abdomen. Thank god the boss and I have a code saying for when I'm not freeing well from the HIV/AIDS. We call it a club day and he knows I'm not feeling swift. The rest of the shop also knows this code saying so they know they are on there own.

Yesterday was a pretty good day but today is a so so day. It's kind of hard to work out when you aren't up to spiff. I'm doing it and hopefully I'll get over the side effects shortly. I have to take three pills of this drug in the morning and two at night.

1 Comments:

  • Mikey my love I am glad you are getting a little bit of relief. I was worried about you!!! Glad you are back blogging
    *muah*

    By Anonymous krick, At 10:13 AM  

Post a Comment

Subscribe to Post Comments [Atom]



<< Home

|